# SDR SWAA2023011077399

- Difficulty date: December 1, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CARGO TRACK CORROSION BETWEEN STA 787-847 RBL 14' AFT CARGO COMPARTMENT TRACK CORROSION BETWEEN STA 787 + 7 AND STA 847 - 6 RBL 13.8'<[01] FOUND EXFOLIATING CORROSION AT AFT CARGO COMPARTMENT CARGO TRACK BETWEEN STA 787 TO STA 847 RBL 14. THIS CORROSION IS OUT OF LIMITS AS PER REF 53-00-53-1A-2. PART NEEDS REPLACEMENT;[REMOVED AFT CARGO COMPARTMENT SECTION OF CARGO TRACK RBL 13.8' FROM STA 787 + 7 AND STA 847 - 6 REF SRM 51-40-02-0G-0;LOCATED AND DRILLED HOLES AT NEW AFT CARGO COMPARTMENT TRACK PN 53100007-001 BETWEEN STA 787+7' AND STA 847-6' AND RBL 13.8 REF SRM 51-40-05-0G-0;[07] LOCATED AND DRILLED HOLES AT NEW AFT CARGO COMPARTMENT TRACK PN 53100007-001 BETWEEN STA 787+7' AND STA 847-6' AND RBL 13.8 REF SRM 51-40-05-0G-0;[08] VERIFIED STEPS 1 - 4. REMOVAL OF CARGO COMPARTMENT TRACK.;[09] VERIFIED STEPS 5 - 7. LOCATING AND DRILLING OF HOLES. OK TO TREAT AND PRIME. OK TO INSTALL NUT PLATES.;[10] TREATED AND PRIMED NEW AFT CARGO COMPARTMENT TRACK PN 53100007-001 REF AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[11] INSTALLED NEW NUT PLATES AT NEW AFT CARGO COMPARTMENT TRACK PN 53100007-001 REF SRM 51-40-02-0G-0;[12] VERIFIED STEP 10 AND 11;[13] OK TO INSTALL NEW AFT CARGO TIE DOWN TRACK PN 53100007-001 BETWEEN STA 787+7' AND STA 847-6' AND RBL 13.8;[14] INSTALLED NEW AFT CARGO TIE DOWN TRACK PN 53100007-001 BETWEEN STA 787+7' AND STA 847-6' AND RBL 13.8 REF SRM 51-40-02-0G-0 AND DWG 146A7500.
